Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 248, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Nov 16, 2009, 9:35 AM CST for Brown County, Illinois. It took effect at Nov 16, 2009, 11:08 PM CST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2009, 9:35 AM CST (15:35 UTC)
- In effect from
- Nov 16, 2009, 11:08 PM CST
- Expired
- Nov 22, 2009, 10:31 AM CST
- In force
- 5 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Moderate
County Brown County, IL
The radar
The Lincoln radar (KILX), 122 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point La Moine River at Ripley (RIPI2).
- Action stage
- 18 ft
- Minor stage
- 22 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05585000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 161535
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
935 AM CST MON NOV 16 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT ...RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 1 INCH OF RAIN IN THE PAST
24 HOURS AND AN AVERAGE OF 1.6 INCHES OF RAIN IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-171535-
/O.NEW.KLSX.FL.W.0248.091117T1715Z-091122T0112Z/
/RIPI2.2.ER.091117T1715Z.091118T1800Z.091121T0112Z.NO/
935 AM CST MON NOV 16 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE LA MOINE RIVER AT RIPLEY.
* FROM TUESDAY THROUGH FRIDAY.
* AT 8:45 AM MONDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW LATE MORNING
AND CONTINUE TO RISE TO NEAR 23.2 FEET WEDNESDAY EARLY AFTERNOON AND
FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/17 11/18 11/19 11/20 11/21
LA MOINE RIVER
RIPLEY 22 11.97 20.6 23.1 23.1 22.7 20.811 follow-up statements
000
WGUS83 KLSX 170145
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
744 PM CST MON NOV 16 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
LA MOINE RIVER...
AT RIPLEY...AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1.51 INCHES OF PRECIPITATION THE
PAST 48 HOURS AND AN ADDITIONAL 1.5 TO 2 INCHES FORECAST IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-180144-
/O.EXT.KLSX.FL.W.0248.091117T0508Z-091123T0055Z/
/RIPI2.2.ER.091117T0508Z.091118T1200Z.091122T0055Z.NO/
744 PM CST MON NOV 16 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* FROM THIS EVENING TO SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:45 PM MONDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CREST NEAR 25.7 FEET
BY WEDNESDAY MORNING.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD BRIDGE.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/17 11/18 11/19 11/20 11/21
LA MOINE RIVER
RIPLEY 22 16.91 25.7 25.2 24.7 23.7 19.5000
WGUS83 KLSX 171612
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1012 AM CST TUE NOV 17 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT ...RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2 INCH OR MORE RAINFALL IN THE
PAST 24 HOURS AND 0.5 INCHES IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-181612-
/O.EXT.KLSX.FL.W.0248.000000T0000Z-091123T2254Z/
/RIPI2.2.ER.091117T1035Z.091118T1200Z.091122T2254Z.NO/
1012 AM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* AT 9:45 AM TUESDAY THE STAGE WAS 22.3 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.1 FEET TOMORROW MORNING AND
THEN FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 24.5 FEET...COUNTY ROAD 1600E (LEVY ROAD) IS CLOSED JUST
WEST OF LAGRANGE LOCK ROAD.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON THE
RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/18 11/19 11/20 11/21 11/22
LA MOINE RIVER
RIPLEY 22 22.31 25.1 24.4 23.7 23.6 23.3000
WGUS83 KLSX 180142
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CST TUE NOV 17 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 2.00 INCHES OF PRECIPITATION
IN THE PAST 24 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...AND LESS THAN
0.50 INCHES FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-190142-
/O.EXT.KLSX.FL.W.0248.000000T0000Z-091123T2248Z/
/RIPI2.2.ER.091117T1035Z.091119T0600Z.091122T2248Z.NO/
742 PM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* AT 6:45 PM TUESDAY THE STAGE WAS 23.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.7 FEET BY
EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY AFTERNOON.
* IMPACT...AT 24.5 FEET...COUNTY ROAD 1600E (LEVY ROAD) IS CLOSED JUST
WEST OF LAGRANGE LOCK ROAD.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON THE
RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/18 11/19 11/20 11/21 11/22
LA MOINE RIVER
RIPLEY 22 23.01 24.0 24.7 24.6 24.5 23.4000
WGUS83 KLSX 181655
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CST WED NOV 18 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT ...RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THERE IS NO SIGNIFICANT PRECIPITATION EXPECTED IN THE NEXT 24 HOURS.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-191655-
/O.EXT.KLSX.FL.W.0248.000000T0000Z-091123T2034Z/
/RIPI2.2.ER.091117T1035Z.091121T0000Z.091122T2034Z.NO/
1055 AM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* AT 9:45 AM WEDNESDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 23.7 FEET FRIDAY EVENING
AND FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON THE
RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/19 11/20 11/21 11/22 11/23
LA MOINE RIVER
RIPLEY 22 23.25 22.9 23.6 23.6 22.8 19.1000
WGUS83 KLSX 190123
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CST WED NOV 18 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF PRECPITATION RECEIVED OVER THE PAST
SEVERAL DAYS...WITH NO ADDITIONAL SIGNIFICANT PRECIPITATION EXPECTED...
THE NATIONAL WEATHER SERVICE WILL MONITOR SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-200123-
/O.CON.KLSX.FL.W.0248.000000T0000Z-091123T2034Z/
/RIPI2.2.ER.091117T1035Z.091121T0000Z.091122T2034Z.NO/
723 PM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* AT 6:45 PM WEDNESDAY THE STAGE WAS 22.9 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY
FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EARLY
AFTERNOON.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON THE
RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/19 11/20 11/21 11/22 11/23
LA MOINE RIVER
RIPLEY 22 22.89 22.9 23.6 23.6 22.8 19.1000
WGUS83 KLSX 191602
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 AM CST THU NOV 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
LA MOINE RIVER...
AT RIPLEY...AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION
OVER THE LAST SEVERAL DAYS WITH LITTLE SIGNIFICANT PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
&&
ILC009-201602-
/O.CON.KLSX.FL.W.0248.000000T0000Z-091123T2034Z/
/RIPI2.2.ER.091117T1035Z.091121T1200Z.091122T2034Z.NO/
1002 AM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL MONDAY AFTERNOON.
* AT 9:45 AM THURSDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST TO NEAR 23.4 FEET BY SATURDAY MORNING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/20 11/21 11/22 11/23 11/24
LA MOINE RIVER
RIPLEY 22 22.44 22.8 23.4 22.7 19.3 13.8000
WGUS83 KLSX 200120
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CST THU NOV 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION
OVER THE LAST SEVERAL DAYS WITH NO ADDITIONAL PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-210120-
/O.EXT.KLSX.FL.W.0248.000000T0000Z-091123T1920Z/
/RIPI2.2.ER.091117T1035Z.091121T1200Z.091122T1920Z.NO/
720 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* AT 6:45 PM THURSDAY THE STAGE WAS 22.3 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.2 FEET BY
SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
EARLY AFTERNOON.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/20 11/21 11/22 11/23 11/24
LA MOINE RIVER
RIPLEY 22 22.26 22.4 23.2 22.6 19.2 15.4000
WGUS83 KLSX 201506
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
906 AM CST FRI NOV 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
LA MOINE RIVER...
AT RIPLEY...AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION
OVER THE LAST SEVERAL DAYS WITH LITTLE SIGNIFICANT PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-211506-
/O.EXT.KLSX.FL.W.0248.000000T0000Z-091123T0500Z/
/RIPI2.1.ER.091117T1035Z.091121T1200Z.091122T0500Z.NO/
906 AM CST FRI NOV 20 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL LATE EVENING SUNDAY.
* AT 8:45 AM FRIDAY THE STAGE WAS 22.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 22.7 FEET BY SATURDAY MORNING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY LATE EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/21 11/22 11/23 11/24 11/25
LA MOINE RIVER
RIPLEY 22 22.18 22.7 21.1 17.4 14.3 12.2000
WGUS83 KLSX 210124
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 PM CST FRI NOV 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF HEAVY PRECIPITATION RECEIVED DURING
THE LATTER PART OF THE WEEKEND AND EARLY THIS WEEK...WITH NO ADDITIONAL
PRECIPITATION EXPECTED OVER THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-220124-
/O.CON.KLSX.FL.W.0248.000000T0000Z-091123T0500Z/
/RIPI2.1.ER.091117T1035Z.091121T1200Z.091122T0500Z.NO/
724 PM CST FRI NOV 20 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* AT 6:45 PM FRIDAY THE STAGE WAS 22.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.7 FEET BY
SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
LATE EVENING.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/21 11/22 11/23 11/24 11/25
LA MOINE RIVER
RIPLEY 22 22.18 22.7 21.1 17.4 14.3 12.2000
WGUS83 KLSX 211529
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 AM CST SAT NOV 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
LA MOINE RIVER...
AT RIPLEY...AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RUNOFF ASSOCIATED WITH HEAVY
RAINS DURING THE MID PORTION OF NOVEMBER WITH NO SIGNIFICANT PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-221529-
/O.EXT.KLSX.FL.W.0248.000000T0000Z-091123T0800Z/
/RIPI2.1.ER.091117T1035Z.091121T1800Z.091122T0800Z.NO/
929 AM CST SAT NOV 21 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL EARLY MORNING MONDAY.
* AT 8:45 AM SATURDAY THE STAGE WAS 22.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 22.3 FEET BY THIS AFTERNOON.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT SUNDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/22 11/23 11/24 11/25 11/26
LA MOINE RIVER
RIPLEY 22 22.23 21.8 17.4 12.0 9.9 9.1000
WGUS83 KLSX 221631
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 AM CST SUN NOV 22 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY
THIS IS THE LAST STATEMENT FOR THIS EVENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-221701-
/O.CAN.KLSX.FL.W.0248.000000T0000Z-091123T0800Z/
/RIPI2.1.ER.091117T1035Z.091122T0500Z.091122T1515Z.NO/
1031 AM CST SUN NOV 22 2009
THE FLOOD WARNING IS CANCELLED FOR
THE LA MOINE RIVER AT RIPLEY.
* AT 9:45 AM SUNDAY THE STAGE WAS 22.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 9:15 AM SUNDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 10
FEET BY WEDNESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/23 11/24 11/25 11/26 11/27
LA MOINE RIVER
RIPLEY 22 21.99 18.0 12.2 10.0 9.1 8.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 16, 7:55 AM CST, 1 hour 40 minutes earlier.
Area forecast discussion, Nov 16, 7:55 AM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
755 AM CST MON NOV 16 2009
.UPDATE...
/752 AM CST MON NOV 16 2009/
UPDATE TO FORECAST AND FLOOD WATCH AS MAIN BAND OF PRECIPITATION
CONTINUES TO MOVE EAST THIS MORNING. BELIEVE AXIS OF RAIN WILL
BECOME ORIENTATED MORE WEST TO EAST BY AFTERNOON ALONG AND NORTH
OF INTERSTATE 70.
CVKING
&&
.DISCUSSION...
/431 AM CST MON NOV 16 2009/
PRIMARY FOCUS THIS MORNING IS ON EVOLUTION OF LOW PRES SYS OVER THE
SRN PLAINS AND ITS EFFECTS ON SENSIBLE WX FOR THE BI-STATE REGION.
WATER VAPOR IMAGERY DEPICTS STG LOW PRES SYS TRANSLATING EWD OVER
THE SRN PLAINS WITH AT LEAST ONE SMALLER SHORTWAVE ROTATING AROUND
IT. ALTHOUGH MAIN PRECIP AXIS WAS OVER AR/MO...THIS SMALLER SW WAS
AIDING DVLPMT OF PRECIP FARTHER W OVER NRN OK/SRN KS WITH FURTHER
DVLPMT FCSTD BY THE HRRR.
SIMILAR EVOLUTION SHOWN BY ECMWF/GFS/UKMET/GEM AS THE UPPER LVL SYS
CUTS OFF OVER ERN KS/OK WHILE SFC LOW OVER AR RIDES N ALONG STALLED
CDFNT AND WRAPS BACK UNDER UPR LOW WITH SYSTEM BCMG STACKED BY WED
00Z. OCCLUDED SYSTEM THEN DRIFTS NORTHERLY THROUGH THU BEFORE
REJOINING THE WESTERLIES. RAIN CHCS AFTER WED ARE TIED TO HOW
QUICKLY THE SYSTEM LIFTS AWAY FM THE REGION. WITH PROLONGED PD OF
RAINFALL...GOING FLOOD WATCH APPEARS ON TRACK.
LTL TEMP RECOVERY EXPECTED TODAY WITH ONGOING RAIN AND CLOUDY SKIES.
FOR SIMILAR REASONS...LIMITED DIURNAL RISES EXPECTED FOR THE NEXT
FEW DAYS. NO CHANGES MADE PAST 12Z FRI.
KANOFSKY
&&
.AVIATION...
/536 AM CST MON NOV 16 2009/
FOR THE 12Z TAFS...
SOLID SHIELD OF RAIN ALONG WITH IFR CEILINGS BLANKET THE TERMINALS
THIS MORNING. BELIEVE THESE CONDITIONS WILL CONTINUE TODAY...WITH
A GRADUAL LOWERING TO LIFR CONDITIONS. RAIN SHIELD WILL EVENTUALLY
ROTATE FURTHER NORTH...WITH DRIZZLE ANTICIPATED TONIGHT FOR KCOU
AND ST. LOUIS METRO TERMINALS.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR KNOX-LEWIS-LINCOLN-MARION-
PIKE-RALLS-SHELBY.
IL...FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BROWN IL-CALHOUN
IL-GREENE IL-JERSEY IL-MACOUPIN IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Nov 16, 7:57 AM CST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 757 AM CST MON NOV 16 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 757 AM CST MON NOV 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF MODERATE TO HEAVY RAIN WILL CONTINUE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. FLOODING ALONG LOCAL RIVERS AND OTHER LOW LYING AREAS REMAIN POSSIBLE. A FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT FOR THIS AREA. MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Nov 16, 9:30 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
930 AM CST MON NOV 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0927 AM HEAVY RAIN 7 S STEELVILLE 37.87N 91.36W
11/16/2009 M1.80 INCH CRAWFORD MO TRAINED SPOTTER
14 HOUR RAINFALL FROM 700 PM SUNDAY TIL 900 AM TODAY
&&
EVENT NUMBER LSX0900376
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 8:19 PM CST | Areal Flood Warning | LSX | Calhoun, Greene, Jersey | 12 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.